# SDR SWAA2023102711891

- Difficulty date: October 17, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 50,130 hours, 30,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND VAPOR BARRIER STIFFENER AT LBL 25' CRACKED.<[01] SUMMARY :REMOVED CRACKED STIFFENER AT LBL25' AS PER B 737 SRM 51-40-02-0G-0.LOCATED AND DRILLED NEW STIFFENER AS L/H VAPER BARRIER AT LBL 25' AS PER REF B/737 SRM 51-40-05-0G-0.INSTALLED NEW STIFFENERS AT L/H VAPOR BARRIER AT LBL 25' AS PER REF B/737 SRM 51-40-02-0G-0AND DW111A1001.;[02] ALL STEPS COMPLETED.;[03] RII... VERIFIED REMOVED AND INSTALLED NEW STIFFENERS AT L/H VAPOR BARRIER AT LBL 25'
